# SDR CALA2023092102842

- Difficulty date: September 20, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- Aircraft time: 107,461 hours, 22,382 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: UNKNOWN
- Part serial: NA
- Condition: Malfunctioned
- Location: Aft Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FA REPORTS BOTH AFT LAVS BARELY OPERABLE AND DO NOT SUFFICIENTLY FLUSH. RINSED AND FLUSHED BOTH AFT LAVS. OP CHECK GOOD.MX SERVICED LAVS.. CONFIRMED NO LEAKS.. GOOD FLUSH PATTERNS MAINTENANCE COMPLETED. PHASE 1 OVERWIEGHT LANDING INSPECTION ACCOMPLISHED PER AMM 05-51-35/201. NO DISCREPENCIES FOUND. AC READY FOR REVENUE FLIGHT.
